# SDR GUUA10120701

- Difficulty date: October 12, 2007
- Submitted: October 15, 2007
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 13,186 hours, 18,008 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 1143610441
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT, J HOOK, MANUALLY OVERRIDE GEAR STILL WOULD NOT RETRACT. RETURNED TO PBI.  LANDED WITHOUT INCIDENT.
REPLACED RT MLG DOWNLOCK SWITCH AND SQUAT SWITCH HARNESS.  RIGGED LANDING GEAR.  EXTENSION AND RETRACTION OPERATIONAL CHECK NORMAL.
